Optimal barrier subdivision for Kramers' escape rate

Bekele, Mulugeta ; Ananthakrishna, G. ; Kumar, N. (1996) Optimal barrier subdivision for Kramers' escape rate Pramana - Journal of Physics, 46 (6). pp. 403-410. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/46/6/403-41...

Related URL: http://dx.doi.org/10.1007/BF02852266


We examine the effect of subdividing the potential barrier along the reaction coordinate on Kramers' escape rate for a model potential. Using the known supersymmetric potential approach, we show the existence of an optimal number of subdivisions that maximizes the rate.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Kramers Problem; Activated Processes; Reaction Rates
ID Code:72042
Deposited On:28 Nov 2011 05:15
Last Modified:18 May 2016 17:28

Repository Staff Only: item control page